# SDR DALA2025011400313

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER PAN FWD LOWER CORNER OF FWD CARGO DOOR. SUMMARY OF NRC 00083: INNER AND OUTER PAN FWD EDGE LOWER CORNER OF FWD CARGO DOOR WAS REPAIRED PER PRI 622673-14 REV 4 AND ERA 622673-14, SECTION I, PERMANENT REPAIR, REV ORIGINAL. ASSOCIATED ER/A 14-622673 ADDED FOR AC 9544. (LP #0759992)
